Psycho-Babble Medication Thread 345993

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Anyone having eye pain or brusing from Effexor?

Posted by gaia on May 11, 2004, at 23:07:12

Hey, I was wondering if anyone else was having eye pain/pressure and are on effexor.. I can feel my eye muscles every time i move my eyes and I can hear a sound .. the doctors are stumped..it is driving me nuts.. I love effexor though so I am just dealing with it.. I also bruise with just a touch ..Anyone else ? it was listed on the info for effexor, I was just wondering if anyone else had this going on. Thanks

 

Re: Anyone having eye pain or brusing from Effexor? gaia

Posted by Slinky on May 12, 2004, at 3:44:25

In reply to Anyone having eye pain or brusing from Effexor?, posted by gaia on May 11, 2004, at 23:07:12

Hi

The eye pain was one of the reasons I stopped effexor..I coped with it for 4 years!

I am now off effexor and have no more eye pain.

The bruising is a side effect...but for me it wasn't as bad as other antidepresants
I've read somewhere taking potassium ( it's in bananas ) helps with the bruising.

 

Re: Anyone having eye pain or brusing from Effexor? gaia

Posted by partlycloudy on May 12, 2004, at 6:47:25

In reply to Anyone having eye pain or brusing from Effexor?, posted by gaia on May 11, 2004, at 23:07:12

My eye balls hurt fron effexor, but it is getting better. I have been on it at varying dosages since last October. It felt like the eyeballs themselves were hurting, rather than the muscles, but that can't be so. Last week was the first time I felt I could wear my contact lenses. Bruising also seems to be better, although perhaps I'm just not so clumsy.

 

Re: Anyone having eye pain or brusing from Effexor?

Posted by Sad Panda on May 12, 2004, at 9:18:48

In reply to Re: Anyone having eye pain or brusing from Effexor? gaia, posted by Slinky on May 12, 2004, at 3:44:25

> Hi
>
> The eye pain was one of the reasons I stopped effexor..I coped with it for 4 years!
>
> I am now off effexor and have no more eye pain.
>
> The bruising is a side effect...but for me it wasn't as bad as other antidepresants
> I've read somewhere taking potassium ( it's in bananas ) helps with the bruising.
>
>

I haven't had eye pain, but I do bruise easier. This is because platelets uptake serotonin in the same way as nerves & SRI's(SSRI's, Effexor, Clomipramine) block this.

Cheers,
Panda.


 

Re: Anyone having eye pain or brusing from Effexor?

Posted by Charm on May 12, 2004, at 11:29:37

In reply to Anyone having eye pain or brusing from Effexor?, posted by gaia on May 11, 2004, at 23:07:12

I bruise easily so it's hard to tell if it's the Effexor, but I definitely noticed a change in eye pressure.

Charm

 

Could be Glaucoma

Posted by Sad Panda on May 12, 2004, at 12:26:39

In reply to Re: Anyone having eye pain or brusing from Effexor?, posted by Charm on May 12, 2004, at 11:29:37

> I bruise easily so it's hard to tell if it's the Effexor, but I definitely noticed a change in eye pressure.
>
> Charm
>

Pressure in the eye could be mild glaucoma, this is a listed at http://www.effexor.com/c/c20.asp as a side effect & deffinately something you would want to discuss with your doc. I'd be inclined to quit Effexor if it altered my vision in any way.

Cheers,
Panda.


 

PAIN ABOVE ONE EYE

Posted by CK1 on March 24, 2005, at 10:30:06

In reply to Could be Glaucoma, posted by Sad Panda on May 12, 2004, at 12:26:39

I started having a pain ABOVE my right eye upon starting Zoloft two months ago and it still hasnt gone away. It comes and goes every few hours. I've had a CT Sinus Scan and an eye exam, which both showed nothing.

It's sooo annoying, especially when I'm now feeling good again!!

Anyone had this pain above only one eye??? I stopped Zoloft a few weeks ago and the side effects normally go away pretty quickly!!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.